# SDR CHQA20141201343

- Difficulty date: December 1, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 29,370 hours, 24,223 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,316 hours, 23,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 14540856401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE BOTTOM OF THE SERVICE DOOR.  THE SERVICE DOOR WAS REPAIRED IAW ETD 2014-145-101279.
